Many people take Trazodone to help them sleep. It is a sedative used in the treatment of insomnia and anxiety disorders. But is there such thing as an overdose? The good news is that it’s unlikely you will ever overdose on trazodone, but if you do, here are some things to look out for: Drowsiness and lethargy.

baby, girl, sleep @ Pixabay

Trazodone can make you sleepy, so if this is happening to you then there’s a chance that your dosage needs adjusting or the drug might not be for you. Fatigue and weakness. Again, it’s possible that trazadone isn’t working in the way it should because of low doses or something else wrong with your system. Talk to your doctor about how much medication you need to feel well rested again! The following are some things people may experience when taking too high levels of trazodone: Nausea and vomiting *Headaches *Lightheadedness *Decreased breathing rate *Mental confusion.

LEAVE A REPLY

Please enter your comment!
Please enter your name here